# SDR UALA2011102105700

- Difficulty date: October 21, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 47,963 hours, 18,880 cycles
- Engine: Iae V2522A5
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LIGHT VIBRATION IN COCKPIT DURING CLIMB UP TO FL 300. FLT ATTENDANT REPORTED VIBRATION IN THE TAIL WAS STRONGER.  ALL VIBRATION STOPPED AFTER FL300 WHILE STILL CLIMBING.  ACCOMPLISHED VIBRATION TROUBLESHOOT IAW MT 53-005 REV G.  ACCOMPLISHED ELEVATOR EXCESSIVE PLAY CHECK IAW AMM, ALL CHECKED GOOD.
